# SDR CALA2023062101963

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737-8
- Aircraft serial: 28930
- Aircraft time: 75,063 hours, 27,607 cycles
- System (JASC): 3300 · Lighting System
- Part: Lens
- Part number: 2073771007
- Condition: Cracked
- Location: Door 1r
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERG PLACARD  FLT ATTNDT  SAYS HAS WRONG PLACARD. R&R EMERGENCY EXIT LIGHT LENS FWD GALLEY REF CONFIG DRAWING 3351DD15945. PARTS USED:  29-3351-3-0070,QTY :1 ACP IDT INSP OF LIGHT LENS INSTALLATION AND OPS CKS OK.
